# SDR AALA202307192391

- Difficulty date: June 25, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020300
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE: CORROSION ON AFT CABIN FLOOR BEAM-SEAT TRACK BETWEEN FR 64 AND FR 66 AT -Y765. REPLACED BEAM-SEAT TRACK PER SRM 51-72-11.
